MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG REOCOR D; EXTERNAL PACEMAKER

BIOTRONIK SE & CO. KG REOCOR D; EXTERNAL PACEMAKER
Model Number 365529
Medical Device Problem Codes Device Sensing Problem (2917); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Arrhythmia (1721); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this external device sensed incorrectly and paced inappropriately causing a ventricular arrhythmia in a postoperative patient.The device was put aside and returned for analysis.
 
Additional Manufacturer Narrative
Upon receipt, the external pacemaker was subjected to an extensive analysis.Within this analysis the device was visually, mechanically and functionally inspected.The visual inspection already showed that the device had severe external damage, which indicates a fall.During the functional analysis the clinical observation could not be confirmed.The device proved to be fully functional.The electrode impedance measurement and the antibradycardia therapy capability were tested.The measurement results were within the specifications.Due to the severe external damage, safe operation of the device cannot be guaranteed.A repair is therefore not possible.The visual, mechanical and functional analysis revealed no indication of a material or manufacturing problem.

Brand Name
REOCOR D
Common Device Name
EXTERNAL PACEMAKER
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key13342707
Report Number1028232-2022-00411
Device Sequence Number5303087
Product Code OVJ
UDI-Device Identifier04035479110055
UDI-Public04035479110055
Combination Product (Y/N)N
PMA/510(K) Number
P950037
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number365529
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/18/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2022
Supplement Date Received by Manufacturer09/15/2022
Initial Report FDA Received Date01/25/2022
Supplement Report FDA Received Date09/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/31/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown